# SDR AALA201712129015

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 55,512 hours, 15,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR WILL NOT FULLY ALLOW ARMING OF SLIDE (ARMING LEVER STICKS HALFWAY). ADJUSTED MODE SELECTOR LEVER CONTROL ROD PER AMM 52-11-20-825-001.
